# SDR ASOA2012081002053

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,710 hours, 30,729 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Contaminated
- Location: Pax Door
- Part time: 987,096 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A UNABLE TO OPEN MAIN PAX DOOR.   FOUND DEBRIS IN LATCH ON MECHANISM CLEANED OUT AND LUBRICATED IAW AMM 52-11-03.  ALL ROLL FITTINGS ACFT OK  FOR SERVICE.
